CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › Kenneth Reyes4 › Posts

Posts by Kenneth Reyes4

3 posts shown.

Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
Larry Howard4 said:Stop doomscrolling online. Just watch the movie and stop overthinking it.
If you quit obsessing over all that junk, you’ll probably end up with a much lower anxiety level.
Seriously, just get off the forums. I’ve basically diagnosed myself with a thousand different ailments just by falling down internet rabbit holes.

Well, I do think there might be some exaggeration involved... but since I didn't know anything about the situation or the potential fallout, I had to look somewhere, didn't I? 🤷
Fine, I suppose I'll stop snooping around the web now, if only to prevent myself from becoming even more stressed out. 🙂
Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
Dr. Miller sent me over to see a cardiologist, so I’m just sitting here passing the time until my test results come back...
However, I’ve been scouring the internet and reading all these horror stories about how it could lead to heavy bleeding or, on the flip side, having no period at all :S
And honestly, I am completely spiraling and in a state of total panic 😕
Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
Please accept my apologies if I have somehow wandered into the wrong discussion thread... I spent quite some time searching for something that mirrored my own situation, yet found nothing, which led me to believe this particular topic might be appropriate for my inquiry...

To provide some context, I was taking Diane 35 for seven months before transitioning over to Lindynette 20; I had been on them for a total of nine days—though I still have twelve tablets remaining in the pack—but during that period, I experienced these harrowing chest pains, a sensation akin to intense pressure accompanied by difficulty breathing. I sought medical advice from my gynecologist, and his directive was quite clear: I must cease taking them immediately...

Now, I find myself wondering, has anyone else here ever been forced to discontinue their medication in the middle of a cycle, and what might the potential consequences of such an abrupt interruption be?🙂 🙂 🙂